Poincaré Map Construction for Some Classic Two Predators-One Prey Systems

A1 Journal article (refereed)


Internal Authors/Editors


Publication Details

List of Authors: Osipov AV, Söderbacka G
Publisher: WORLD SCIENTIFIC PUBL CO PTE LTD
Publication year: 2017
Journal: International Journal of Bifurcation and Chaos (0218-1274) (Jufo level: 1)
Journal acronym: INT J BIFURCAT CHAOS
Volume number: 27
Issue number: 8
Number of pages: 9
ISSN: 0218-1274


Abstract

In this paper, we consider a family of systems with two predators feeding on one prey. We show how to construct a positively invariant set in which it is possible to define a Poincare map for examining the behavior of the system, mainly in the case when both predators survive. We relate it to examples from earlier works.


Keywords

bifurcations, Poincare map, predator-prey

Last updated on 2018-22-08 at 03:49